Advanced search
Start date

Characteristic classes of singular varieties


The goal of the project is to proof a theorem similar to the Hopf-Hizerbruchs Theorem but now for complex varieties of dimension 2 and with isolated singularities. (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
CISNEROS-MOLINA, JOSE LUIS; SEADE, JOSE; GRULHA, JR., NIVALDO G.. On the topology of real analytic maps. INTERNATIONAL JOURNAL OF MATHEMATICS, v. 25, n. 7, . (13/11258-9, 11/03185-6, 09/08774-0)

Please report errors in scientific publications list by writing to: